Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Late taking a dose
Jan 10, 2005

Dear Dr., I was recently informed that I was poz back in July. I had an initial viral load of over 300,000 and a CD-4 count of just over 450. Although my CD-4 count was been going up, my viral load staying about the same. I started meds (Sustive, Emtriva and Tenofivir) in late September. My numbers have been getting better and better. After a month of meds I was at a liral load of just over 1,400 and a CD-4 count of about 654. At my last check-up I was at a viral load of 446 and a CD-4 count that was in the 700's. I have had very little side effects from the drugs, but that is not why I am writing. Last night I wasn't feeling all that well, so I went to take a nap. Next thing I knew it was 8am. My doc said that if I realize that I miss a dose and it's still well over 12 hours until my next one, just to take it, so I did. Is that going to mess up my progress? Please let me know.

Thanks, Just Curious...

Response from Dr. Young

Dear Just Curious--

You shouldn't have any long term issues being late on a single dose of your medications. Indeed, the half lives of the medications that you're taking are so long, that the incremental difference in the time of the dose really should have a significant impact.

Thanks for reading. Have a happy and healthy new year. BY



Previous
natural, safe immune system boosters?
Next
inhaled asthma meds: effect Lymphocytes and CD4's?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement